A new characterization of the normal law
Novak, Serguei (2006) A new characterization of the normal law. Statistics & Probability Letters, 77 (1). pp. 95-98. ISSN 0167-7152
Full text is not in this repository.
We suggest a new characterization of the normal law that highlights a property of self-normalized random variables. We show also that a distribution is symmetric if and only if self-normalized random variables drawn from are uncorrelated.
|Research Areas:||A. > School of Science and Technology > Design Engineering and Mathematics|
|Depositing User:||Users 36 not found.|
|Date Deposited:||25 Mar 2009 13:14|
|Last Modified:||24 Mar 2015 10:45|
Actions (login required)